# SDR FDEA201107032558

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 33,239 hours, 13,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275348200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, FR 63 FLOORBEAM BOTTOM CEILING PANEL ATTACHMENT   BETWEEN SEAT TRACK 1 AND 2L HAS A DRILL START.  COMPLIED WITH EA 6-5310-145342 PT1.
